# SDR USAA2012090500003

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 12,972 hours, 1,660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3R DOOR ASSIST BOTTLE SHOWING "LOW PRESSURE" ON POST FLT REPORT.  MAINTENANCE SERVICED 3R DOOR ASSIST BOTTLE.  OK FOR SERVICE.
